# SDR SCNA97056

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN FLOOR EMERGENCY TRACK LIGHTING, INOP.  REMOVED AND REPLACED LEFT HAND MID CABIN FLOOR TRACK LIGHTING.  BATTERY PACK AND OPS CHECKED GOOD.
